Birth Control Mistake

Patient : So I'm a bit worried and confused on what is happening in my system at the moment. I made a mistake of taking 3 birth control pills at once, because I wanted to get back on track. Assuming it didn't really help because now I'm bleeding abnormally, some light, very few heavy, and it's a bit soon for my period. I thought it was normal for a few days, so I've been sexually active throughout, but with protection. Can you help me figure what is happening and will I be okay? How do I fix this and get my normal bleeding on track.
Symptoms:  Bleeding abnormally, moody
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews